# SDR MASA2009011400020

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 15,414 hours, 10,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7302 IAD-JAX.  3 MINUTES AFTER APU START AND PACKS SELECTED ON, SMOKE STARTED TO COME OUT OF THE CABIN VENTS.  MX OPS CHECKED APU AND ENGINES WITH PACKS ON, NO SMOKE NOTED.
